# SDR UIEA2020050600970

- Difficulty date: May 5, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,705 hours, 21,944 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACKS HAVE A VERY DIRTY SMELL ON TAKEOFF & APPROACH.( ACCOMPLISHED OPS TEST OF COOLING SYSTEM THRU FULL TEMP RANGE IAW AMM 21-51-00. COULD NOT REPRODUCE SMELL ON GROUND. )
